# SDR DXTA200803159

- Difficulty date: July 3, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Illuminated
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WE BROUGHT THE THRUST LEVERS TO CLIMB POWER. AT THAT TIME RECEIVED A RED CAS "PYLON BLEED LEAK L" MESSAGE. EMERGENCY DECLARED.  TURNING OFF THE BLEED FOR THAT ENGINE AND REDUCING THROTTLE TO IDLE REMOVED THE CAS MESSAGE.  PERFORMED GROUND ENGINE RUN COULD NOT DUPICATE DISCREPENCY, RELACED 4H PYLON SENSOR TT021 PRECAUTIONARY PERFORMED GROUND ENGINE RUN. OPERATIONAL CHECK SATISFACTORY.  WORK PERFORMED IAW MM 30-16-00.
